# SDR CA100820006

- Difficulty date: July 20, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Piper PA-28-151
- Aircraft time: 8,276 hours
- Engine: Lyc O320E3D
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Damaged
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT WAS IN FOR ANNUAL INSPECTION AND THE MLG ASSYS WERE FOUND CRACKED DURING THE SPECIAL INSPECTION CAST MAIN LANDING GEAR STRUT CYLINDER 100 HR INSPECTION (SB 1131).  UPON REMOVAL OF THE LT MLG ASSY, THE LOWER MLG TO MAIN SPAR ATTACH HOLES WERE DISCOVERED TO BE OVERSIZED TO ACCEPT A LARGER BOLT THAN WHAT IS IN THE IPC.  A DAR WAS CONTACTED TO DESIGN A REPAIR.
